# SDR SWAA2025073195500

- Difficulty date: July 25, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 63,562 hours, 42,579 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Out Of Limits
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOP ILLUM ON APPROACH<[01] PERFORMED ALT ANTI-SKID VALVE T/S REF FIM 32-42 TASK 805. FOUND R/H ALT ANTI-SKID VALCE OUT OF RESISTANCE. REMOVED AND REPLACED R/H ANTI-SKID VALVE REF AMM 32-42-31. OPS CHECKED GOOD. NO DEFECTS NOTED.
